Alert archive / Ohio / Flood Watches in 2007

Flood Watch 6, NWS Cleveland, OH

August 19, 200728 counties in Ohio

NWS Cleveland, OH issued this flood watch at Aug 19, 2007, 4:04 AM EDT for 28 counties in Ohio. It took effect at Aug 19, 2007, 12:00 PM EDT. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2007, 4:04 AM EDT (08:04 UTC)
In effect from
Aug 19, 2007, 12:00 PM EDT
Expired
Aug 21, 2007, 11:28 AM EDT
In force
47 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 28 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2007-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2007-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1687 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KCLE 190804
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
404 AM EDT SUN AUG 19 2007

OHZ003-006>011-017>021-027>032-036>038-047-191615-
/O.NEW.KCLE.FA.A.0006.070819T1600Z-070820T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
404 AM EDT SUN AUG 19 2007

...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST 
  OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN 
  NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...HURON...
  KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN NORTHEAST 
  OHIO...CUYAHOGA...HOLMES...MEDINA...STARK...SUMMIT AND WAYNE. 
  IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...
  SENECA...WOOD AND WYANDOT.

* FROM NOON EDT TODAY THROUGH LATE TONIGHT

* A WARM FRONT OVER SOUTHERN OHIO WILL MOVE A LITTLE NORTH TODAY
  AND THEN REMAIN STATIONARY. WITH PLENTY OF MOISTURE ALOFT
  INCLUDING MOISTURE FROM THE REMNANTS OF TROPICAL STORM ERIN SOME
  HEAVY DOWNPOURS MAY OCCUR.

* RAINFALL AMOUNTS THIS AFTERNOON THROUGH TONIGHT IN THE WATCH
  AREA SHOULD RANGE FROM AN INCH AND A HALF TO FOUR INCHES. THE
  GROUND HAS DRIED OUT SOME SINCE THE LAST HEAVY
  RAINS...HOWEVER...THIS ADDITIONAL RAINFALL HAS THE POTENTIAL TO
  CAUSE SOME FLOODING OR ROADS AND STREAMS. IT IS POSSIBLE THAT
  THE FLOOD WATCH MAY HAVE TO BE EXTENDED INTO MONDAY.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$

KIELTYKA
8 follow-up statements
000 
WGUS61 KCLE 191441
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1041 AM EDT SUN AUG 19 2007

OHZ003-006>011-017>021-027>032-036>038-047-192245-
/O.CON.KCLE.FA.A.0006.070819T1600Z-070820T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
1041 AM EDT SUN AUG 19 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA...
  HOLMES...MEDINA...STARK...SUMMIT AND WAYNE. IN NORTHWEST 
  OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT.

* THROUGH LATE TONIGHT

* A WARM FRONT OVER SOUTHERN OHIO WILL MOVE A LITTLE NORTH TODAY 
  AND THEN REMAIN STATIONARY. WITH PLENTY OF MOISTURE ALOFT 
  INCLUDING MOISTURE FROM THE REMNANTS OF TROPICAL STORM ERIN 
  SOME HEAVY DOWNPOURS MAY OCCUR. 

* RAINFALL AMOUNTS THIS AFTERNOON THROUGH TONIGHT IN THE WATCH 
  AREA SHOULD RANGE FROM AN INCH AND A HALF TO FOUR INCHES. THE 
  GROUND HAS DRIED OUT SOME SINCE THE LAST HEAVY RAINS...
  HOWEVER...THIS ADDITIONAL RAINFALL HAS THE POTENTIAL TO CAUSE 
  SOME FLOODING OF ROADS AND STREAMS. IT IS POSSIBLE THAT THE 
  FLOOD WATCH MAY HAVE TO BE EXTENDED INTO MONDAY. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$
000 
WGUS61 KCLE 191912
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EDT SUN AUG 19 2007

OHZ012>014-022-023-033-089-200315-
/O.EXB.KCLE.FA.A.0006.000000T0000Z-070821T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-
ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA
312 PM EDT SUN AUG 19 2007

...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST OHIO...INCLUDING 
  THE FOLLOWING AREAS...ASHTABULA INLAND...ASHTABULA LAKESHORE...
  GEAUGA...LAKE...MAHONING...PORTAGE AND TRUMBULL.

* THROUGH MONDAY EVENING

* A STATIONARY FRONT WILL REMAIN ACROSS OHIO THROUGH MONDAY
  EVENING. MOISTURE FROM THE GULF OF MEXICO COMBINED WITH THE
  REMNANTS OF TROPICAL STORM ERIN WILL ALLOW FOR PERIODS OF HEAVY
  RAIN TONIGHT AND MONDAY. 

* RAINFALL THROUGH THIS AFTERNOON HAS GENERALLY BEEN BETWEEN HALF
  AN INCH AND AN INCH. ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE
  AND TWO INCHES CAN BE EXPECTED TONIGHT WITH TWO TO FOUR INCHES
  OF TOTAL RAINFALL EXPECTED BY MONDAY EVENING. THIS ADDITIONAL
  RAINFALL HAS THE POTENTIAL TO CAUSE SOME FLOODING OF ROADS AND
  STREAMS ACROSS NORTHEAST OHIO.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$

OHZ003-006>011-017>021-027>032-036>038-047-200315-
/O.EXT.KCLE.FA.A.0006.000000T0000Z-070821T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
312 PM EDT SUN AUG 19 2007

...FLOOD WATCH NOW IN EFFECT THROUGH MONDAY EVENING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA...
  HOLMES...MEDINA...STARK...SUMMIT AND WAYNE. IN NORTHWEST 
  OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT.

* THROUGH MONDAY EVENING

* A STATIONARY FRONT WILL REMAIN ACROSS OHIO THROUGH MONDAY
  EVENING. MOISTURE FROM THE GULF OF MEXICO COMBINED WITH THE
  REMNANTS OF TROPICAL STORM ERIN WILL ALLOW FOR PERIODS OF HEAVY
  RAIN TONIGHT AND MONDAY. 

* RAINFALL THROUGH THIS AFTERNOON HAS GENERALLY BEEN BETWEEN AN
  INCH AND AN INCH AND A HALF. ADDITIONAL RAINFALL AMOUNTS BETWEEN
  ONE AND TWO INCHES CAN BE EXPECTED TONIGHT WITH TWO TO FOUR
  INCHES OF TOTAL RAINFALL EXPECTED BY MONDAY EVENING. THIS
  ADDITIONAL RAINFALL HAS THE POTENTIAL TO CAUSE SOME FLOODING OF
  ROADS AND STREAMS ACROSS NORTH CENTRAL AND NORTHWEST OHIO.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$

LEINS
000 
WGUS61 KCLE 200228
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1028 PM EDT SUN AUG 19 2007

OHZ003-006>014-017>023-027>033-036>038-047-089-201030-
/O.CON.KCLE.FA.A.0006.000000T0000Z-070821T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
1028 PM EDT SUN AUG 19 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES...
  LAKE...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL 
  AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...
  SANDUSKY...SENECA...WOOD AND WYANDOT.

* THROUGH MONDAY EVENING

* A STATIONARY FRONT WILL REMAIN ACROSS OHIO THROUGH MONDAY 
  EVENING. MOISTURE FROM THE GULF OF MEXICO COMBINED WITH THE 
  REMNANTS OF TROPICAL STORM ERIN WILL ALLOW FOR PERIODS OF 
  HEAVY RAIN OVERNIGHT AND MONDAY. 

* RAINFALL FROM LAST NIGHT AND TODAY HAS BEEN HEAVIEST IN THE
  NORTHWEST WHERE MEASUREMENTS IN THE AREA HAVE RANGED FROM 2 TO
  2.5 INCHES. FURTHER EAST AMOUNTS RANGED BETWEEN 1 AND 1.5 INCHES
  ACROSS MUCH OF THE AREA FROM SANDUSKY TO CLEVELAND AND
  YOUNGSTOWN. FURTHER SOUTH AMOUNTS WERE LESS THAN AN INCH. AN
  ADDITIONAL ONE TO TWO INCHES CAN BE EXPECTED TONIGHT WITH TWO TO
  LOCALLY FIVE INCHES OF TOTAL RAINFALL EXPECTED BY MONDAY
  EVENING. THIS ADDITIONAL RAINFALL HAS THE POTENTIAL TO CAUSE
  SOME FLOODING OF ROADS AND STREAMS ACROSS NORTHEAST OHIO.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$
000 
WGUS61 KCLE 200715
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
315 AM EDT MON AUG 20 2007

OHZ003-006>014-017>023-027>033-036>038-047-089-201515-
/O.CON.KCLE.FA.A.0006.000000T0000Z-070821T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
315 AM EDT MON AUG 20 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* ALL OF NORTHERN OHIO

* THROUGH THIS EVENING.

* A NEARLY STATIONARY FRONT WILL REMAIN ACROSS OHIO THROUGH
  TONIGHT. MOISTURE FROM THE GULF OF MEXICO COMBINED WITH THE
  REMNANTS OF TROPICAL STORM ERIN WILL ALLOW FOR PERIODS OF HEAVY
  RAIN TODAY INTO EARLY TONIGHT.

* RAINFALL OVER THE PAST 24 HOURS HAS RANGED FROM AROUND 2.5
  INCHES NEAR TOLEDO AND SOUTH OF FINDLAY TO BETWEEN 1 AND 1.5
  INCHES IN THE EASTERN PARTS OF NORTHERN OHIO. AN ADDITIONAL ONE
  TO THREE INCHES OF RAIN IS EXPECTED TODAY AND EARLY TONIGHT WITH
  MORE THUNDERSTORMS ALSO EXPECTED. THE ADDED THUNDERSTORMS WILL
  INCREASE THE THREAT FOR HEAVY DOWNPOURS AND LIKEWISE INCREASE
  THE POSSIBILITY FOR LOCALIZED FLOODING OF ROADS AND SMALL
  STREAMS TO DEVELOP.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$
ADAMS
000 
WGUS61 KCLE 201506
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1106 AM EDT MON AUG 20 2007

OHZ003-006>014-017>023-027>033-036>038-047-089-202315-
/O.EXT.KCLE.FA.A.0006.000000T0000Z-070821T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
1106 AM EDT MON AUG 20 2007

...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES...
  LAKE...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL 
  AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...
  SANDUSKY...SENECA...WOOD AND WYANDOT.

* THROUGH LATE TONIGHT

* A STATIONARY FRONT EXTENDING FROM ILLINOIS TO PENNSYLVANIA WILL
  REMAIN ACROSS THE AREA THROUGH EARLY TUESDAY MORNING. MOISTURE
  FROM THE GULF OF MEXICO COMBINED WITH THE REMNANTS OF TROPICAL
  STORM ERIN WILL ALLOW PERIODS OF HEAVY RAIN TO CONTINUE ACROSS
  THE WATCH AREA.

* RAINFALL ACROSS NORTHERN OHIO DURING THE PAST 12 HOURS HAS
  RANGED FROM 2.5 INCHES NEAR TOLEDO TO OVER 5 INCHES IN PORTIONS
  OF SOUTHERN MEDINA COUNTY. PERIODS OF HEAVY RAIN WILL CONTINUE
  THIS AFTERNOON AND EVENING WITH AN ADDITIONAL 2 TO 4 INCHES OF
  RAINFALL EXPECTED BEFORE TUESDAY MORNING. STORM TOTAL
  ACCUMULATIONS OF 4 TO 7 INCHES OF RAINFALL WILL BE POSSIBLE BY
  THE TIME THE RAIN TAPERS OFF TOMORROW MORNING. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$

LEINS
000 
WGUS61 KCLE 210120
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
920 PM EDT MON AUG 20 2007

OHZ003-006>014-018>023-089-210230-
/O.CAN.KCLE.FA.A.0006.000000T0000Z-070821T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
WARREN...ASHTABULA
920 PM EDT MON AUG 20 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST
OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. THE HEAVY RAIN MOVED
SOUTH OF THE AREA. 

SMALL STREAMS AND CREEKS SHOULD GRADUALLY BEGIN TO RECEDE TO
WITHIN THEIR BANKS DURING THE NIGHT.

$$

OHZ017-027>033-036>038-047-210930-
/O.CON.KCLE.FA.A.0006.000000T0000Z-070821T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
920 PM EDT MON AUG 20 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND. IN 
  NORTHEAST OHIO...HOLMES...MAHONING...STARK AND WAYNE. IN 
  NORTHWEST OHIO...HANCOCK AND WYANDOT.

* UNTIL 6 AM EDT TUESDAY

* A STATIONARY FRONT EXTENDING FROM ILLINOIS TO PENNSYLVANIA WILL
  REMAIN ACROSS THE AREA THROUGH EARLY MORNING. PERIODS OF HEAVY
  RAIN WILL CONTINUE ACROSS THE WATCH AREA THROUGH THE NIGHT.

* RAINFALL ACROSS THE WATCH AREA DURING THE PAST 12 HOURS RANGED
  FROM 2.5 INCHES TO 4 INCHES AS OF 600 PM EDT. PERIODS OF HEAVY
  RAIN WILL CONTINUE OVERNIGHT WITH AN ADDITIONAL 1 TO 2 INCHES OF
  RAINFALL EXPECTED BEFORE MORNING. SOME LOCATIONS WILL RECEIVE
  STORM TOTAL RAINFALL ACCUMULATIONS OF 4 TO 7 INCHES BY THE TIME
  THE RAIN TAPERS OFF IN THE MORNING. LOCALLY HIGHER AMOUNTS OF
  RAIN ARE POSSIBLE WHERE THUNDERSTORMS OCCUR.

BE SURE TO STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE WEATHER
SOURCE FOR THE LATEST INFORMATION ON THIS HEAVY RAIN SITUATION.

$$

LOMBARDY
000 
WGUS61 KCLE 210747
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
347 AM EDT TUE AUG 21 2007

OHZ017-027>033-036>038-047-211600-
/O.EXT.KCLE.FA.A.0006.000000T0000Z-070821T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
347 AM EDT TUE AUG 21 2007

...FLOOD WATCH NOW IN EFFECT UNTIL NOON EDT TODAY...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND. IN 
  NORTHEAST OHIO...HOLMES...MAHONING...STARK AND WAYNE. IN 
  NORTHWEST OHIO...HANCOCK AND WYANDOT.

* UNTIL NOON EDT TODAY

* A STATIONARY FRONT CURRENTLY EXTENDING FROM ILLINOIS TO
  PENNSYLVANIA WILL REMAIN ACROSS THE AREA THROUGH THIS MORNING.
  PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS THE WATCH AREA
  THROUGH THE MORNING HOURS. 

* RAINFALL ACROSS THE WATCH AREA DURING THE PAST 6 HOURS RANGED
  FROM 2 TO 4 INCHES WITH LOCALLY UP TO TO 5 INCHES. PERIODS OF
  HEAVY RAIN WILL CONTINUE THROUGH THE MORNING HOURS AS THIS
  ACTIVITY CONTINUES TO MOVE OFF TO THE EAST. ADDITIONAL RAINFALL
  OF 2 TO 4 INCHES WITH LOCALLY UP TO 6 INCHES IS EXPECTED BY NOON
  TODAY. LOCALLY HIGHER AMOUNTS OF RAIN ARE POSSIBLE WHERE
  THUNDERSTORMS OCCUR.

BE SURE TO STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE WEATHER
SOURCE FOR THE LATEST INFORMATION ON THIS HEAVY RAIN SITUATION.

$$
000 
WGUS61 KCLE 211528
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1128 AM EDT TUE AUG 21 2007


OHZ017-027>033-036>038-047-211630-
/O.CAN.KCLE.FA.A.0006.000000T0000Z-070821T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
1128 AM EDT TUE AUG 21 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST
OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. |

$$

THOMPSON

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Aug 19, 1:10 AM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Aug 19, 1:10 AM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
110 AM EDT SUN AUG 19 2007

.SYNOPSIS...
HIGH PRESSURE CURRENTLY OVER OHIO WILL GIVE WAY TO LOW PRESSURE
TONIGHT. A WARM FRONT WILL MOVE ACROSS THE STATE ON SUNDAY AND
REMAIN NEARLY STATIONARY THROUGH THE MIDDLE OF THE WEEK. IT WILL
EVENTUALLY MOVE NORTH OF THE LAKE BY WEDNESDAY AND ALLOW WARM MOIST
AIR TO RETURN TO OHIO AND PENNSYLVANIA WEDNESDAY THROUGH
SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
ALTHOUGH DEWPOINTS ARE QUITE LOW...RAIN IS NOW FALLING ACROSS THE
TOL AREA AND IS MOVING EAST ACROSS THE NORTHERN TIER OF COUNTIES.
WILL INCREASE POPS ACROSS THE NORTHERN TIER AND REMOVE TIMING.
WILL TAKE LKLY POPS AS FAR EAST AS THE CLEVELAND AREA AND WILL
KEEP POPS IN CHC CAT EAST AND SOUTH.

PREVIOUS...
MID AND HIGH CLOUDS CONTINUE TO STREAM IN FROM THE
WEST IN ADVANCE OF AN AREA OF LOW PRESSURE OVER THE CENTRAL
PLAINS. REGIONAL RADAR MOSAIC SHOWING SCATTERED SHOWERS ACROSS IL
AND WESTERN IN MOVING EASTWARD AT 30 MPH. DO THINK THESE SHOWERS
WILL CONTINUE TO MARCH EASTWARD TONIGHT BUT HAVE A HARD TIME
MAKING IT INTO THE FORECAST AREA GIVEN SUBSTANTIAL DRY AIR AT THE
SURFACE. WILL GO WITH MAINLY A DRY FORECAST FOR THE EVENING
HOURS...THEN COME UP TO CHANCE POPS FOR MOST OF THE AREA AFTER
MIDNIGHT. DRY AIR SHOULD WIN OUT NEAR ERIE PA AND FAR NE OH AND
WILL ONLY GO WITH SLIGHT CHANCES THERE UNTIL DAYBREAK. ALL BRANDS
OF MOS GUIDANCE SHOWING TEMPS IN THE MID 50S TONIGHT...SLIGHTLY
COOLER NEAR OH/PA BORDER AND SEE NO REASON TO MAKE LARGE CHANGES
TO OVERNIGHT TEMPS.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
NAM AND GFS BEGINNING TO CONVERGE ON A SOLUTION FOR
TOMORROW...SHOWING A FRONT STALLING ACROSS THE AREA TOMORROW
AFTERNOON BUT ACTUAL PLACEMENT OF FRONT REMAINS UP FOR DEBATE. NAM/NGM
KEEP IT FARTHER NORTH WHILE GFS PUTS THE FRONT FROM FDY TO YNG.
AM EXPECTING PRECIP IN MOST LOCATIONS TOMORROW ESPECIALLY IN THE
WESTERN COUNTIES AND WILL COME UP TO LIKELY AND CAT POPS. LOOKS
LIKE THE FRONT WILL LINGER ACROSS THE AREA DURING THE DAY ON
MONDAY AS WELL...BUT MODEL DISCREPANCIES CONTINUE ON MONDAY AND
ONLY KEPT LIKELY POPS INSTEAD OF COMING UP. AT THIS POINT AM
INCLINED TO KEEP THUNDER OUT UNTIL MONDAY...SURFACE INSTABILITY
LOOKS MINIMAL UNTIL MONDAY AFTERNOON AND WILL JUST GO WITH
SHOWERS.

AS FOR TEMPS...VERY DIFFICULT CALL FOR TOMORROW. UPSTREAM TEMPS
TODAY WHERE CLOUDS AND RAIN HAVE PERSISTED ALL DAY ARE ONLY IN THE
LOWER 60S...YET GUIDANCE GIVING TEMPS IN THE MID 70S. STARTED TO
TREND TEMPS DOWNWARD FROM PREVIOUS FORECAST BUT AM HESITANT TO JUMP
OFF ON THE MAV COMPLETELY. OTHERWISE TEMPS IN THE MID 70S/LOWER 60S
THROUGH MONDAY.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
STILL LOOKS LIKE A WET PATTERN FOR THE EXTENDED AND STILL A
CHALLENGING FORECAST WITH BOUNDARIES ALL OVER THE PLACE. LINGERING
BOUNDARY FORECAST TO REMAIN OVERHEAD ON TUESDAY...THEN EVENTUALLY
LIFT NORTH OF LAKE ERIE ON WEDNESDAY. ENTIRE AREA SHOULD BE IN THE
WARM SECTOR BY WEDNESDAY AFTERNOON WITH A SLOW MOVING AREA OF LOW
PRESSURE JUST TO THE WEST OF THE FORECAST AREA. EXPECT SCATTERED
SHOWERS AND THUNDERSTORMS DEVELOP DUE TO DAYTIME HEATING...COULD SEE
A BREAK IN THE PRECIP WEDNESDAY NIGHT AS SHOWERS DIURNALLY TAPER OFF
BUT KEPT LOW CHANCE POPS IN PLACE. ANOTHER ROUND OF AFTERNOON
SHOWERS AND THUNDERSTORMS ON THURSDAY WITH SIMILAR DIURNAL TRENDS
THURSDAY NIGHT.

FRIDAY THE LOW MOVES INTO NW OH BRINGING STEADIER SHOWERS AND
THUNDERSTORMS. LOOKS LIKE THE FRONT WILL STALL ACROSS THE AREA
FRIDAY NIGHT AND SATURDAY AND KEPT POPS IN PLACE THROUGH THE
REMAINDER OF THE PERIOD.

AS FOR TEMPS...LOW 80S ON TUESDAY GIVEN CLOUD COVER AND ONGOING
PRECIP...THEN A WARM UP WEDNESDAY THROUGH THE END OF THE WEEK WITH
HIGHS IN THE UPPER 80S/LOWER 90S.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
THE BAND OF SHRA WILL CONTINUE TO OCCUR OVER NRN OH AND NW PA TDA
THRU TNGT. LATER ON THERE CUD BE SOME THUNDER OCCUR HERE AND THERE
BUT MAINLY OVER THE SWRN PART OF THE AREA SO MAY USE VCTS FOR FDY
AND MAYBE TOL AND MFD WHICH WL BE CLOSER TO THE MORE UNSTABLE AIR
BEING LIFTED OVER THE FRONTAL BOUNDARY ACROSS THE REGION.  CIGS AND
VSBYS SHUD GRADUALLY DROP. PLAN IS TO CONTINUE CLOSE TO PREVIOUS
FORECAST WITH PREDOMINATE MVFR CONDS HOLDING OFF TIL THIS EVENING.

OUTLOOK...THE SLOWLY ADVANCING WARM FRONT OVER THE REGION WILL
CONTINUE A CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY THROUGH
WEDNESDAY. MANY AREAS DURING THIS PERIOD WILL LIKELY EXPERIENCE MVFR
CONDS WITH CIGS...PRECIPITATION AND A POSSIBILITY OF TSTMS. ON
THURSDAY EXPECT STILL A CHC OF SHOWERS AHEAD OF THE NEXT SYSTEM
WHICH HAS MORE SHOWERS AND TSTMS LIKELY FRIDAY INTO SATURDAY.

&&

.MARINE...
HIGH PRESSURE OVER THE EASTERN GREAT LAKES WILL MOVE TO WESTERN NEW
YORK THIS EVENING AND INTO NEW ENGLAND SUNDAY AND BECOME NEARLY
STATIONARY MONDAY THROUGH WEDNESDAY. WITH THE POSITION OF THE HIGH
PRESSURE IN WESTERN NEW YORK OUR WINDS WILL BECOME E TO SE TONIGHT
AND SUNDAY. AN ADVANCING WARM FRONT WILL APPROACH FROM THE MIDWEST
STATES AND SPREAD CLOUDS AND PRECIPITATION INTO WESTERN OHIO LATE
TONIGHT AND OTHER AREAS OF OHIO SUNDAY.

OUTLOOK...A WARM FRONT APPROACHES FROM THE WEST RESULTING IN SHOWERS
AND THUNDERSTORMS MONDAY AND TUESDAY. WARM FRONT MOVES NORTH OF LAKE
ERIE WEDNESDAY AND THURSDAY CAUSING STILL A CHANCE OF MORE SHOWERS.
WINDS ARE EXPECTED TO AVERAGE 5 TO 15 KNOTS MONDAY THROUGH
WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LEINS
NEAR TERM...TK/LEINS
SHORT TERM...LEINS
LONG TERM...LEINS
AVIATION...ADAMS
MARINE...BC
Hazardous weather outlook, Aug 18, 4:12 AM EDT, 23 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
412 AM EDT SAT AUG 18 2007

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-190815-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
412 AM EDT SAT AUG 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Flood Watches in Ohio, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.